# SDR 2010FA0001077

- Difficulty date: March 24, 2010
- Submitted: October 5, 2010
- Operation: General aviation
- Aircraft: N104MF
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000034
- Aircraft time: 21 hours
- Engine: Pwa PT6A34
- Engine time: 21 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP SEAL LEAKAGE THAT LED TO FCU BEARING GREASE WASHOUT.  DISCOVERED BY OBSERVING BLUE DYE COMING FROM WITNESS HOLE IN BOTTOM OF FCU.
